RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1994, Number 5, Pages 3–12 (Mi ivm4214)  

Classification of integral boundary value problems in a wide strip

V. M. Borok, E. Kengnea

a Khar'kov

Full text: PDF file (599 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1994, 38:5, 1–10

Bibliographic databases:

UDC: 517.95
Received: 18.02.1993

Citation: V. M. Borok, E. Kengne, “Classification of integral boundary value problems in a wide strip”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, no. 5, 3–12; Russian Math. (Iz. VUZ), 38:5 (1994), 1–10

Citation in format AMSBIB
\Bibitem{BorKen94}
\by V.~M.~Borok, E.~Kengne
\paper Classification of integral boundary value problems in a~wide strip
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1994
\issue 5
\pages 3--12
\mathnet{http://mi.mathnet.ru/ivm4214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301687}
\zmath{https://zbmath.org/?q=an:0835.45006}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1994
\vol 38
\issue 5
\pages 1--10


Linking options:
  • http://mi.mathnet.ru/eng/ivm4214
  • http://mi.mathnet.ru/eng/ivm/y1994/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:138
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018